# SDR UIEA2023050900444

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW T/E O/B AFT FLAP UPPER SURFACE FOUND WORN (COUNT FROM O/B EDGE 4")( PERFORMED METAL HOTBOND REPAIR AS PER SRM 51-70-10 REPAIR 4 FIG 201 )
